# SDR EE4Y100438

- Difficulty date: October 25, 2010
- Submitted: October 25, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- Aircraft time: 65,762 hours, 34,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 3936668507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION COOPESA REPORTED AT UPPER FUSELAGE PAX CABIN YSTA 598, X 0, Z 0, BEAM SUPPORT FITTING WITH CRACK.  (PART WILL BE REPLACED)
